# SDR SWAA2021091508965

- Difficulty date: August 20, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 222BF; UPPER SURFACE; AREAS OF PULLED FACE SHEET PLIES; MRK'D. / REPAIRED FWD WET AREA FLOOR BOARD 222BF UPPER SURFACE AREAS OF PULLED FIBER FACE SHEET AS MARKED IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL
